# SDR ASOA201000387

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 16,463 hours, 14,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK FROM FS 559.0 TO FS 559+112 IS CORRODED.  REMOVED DAMAGED RT FLOOR SEAT TRACK FROM FS 559.0 TO FS 559+112, IAW AMM 53-01-11-000-802. INSTALLED NEW SERVICEABLE RT FLOOR SEAT TRACK FROM FS 559.0 TO FS 559+112, IAW AMM 53-01-11-400-802.
